A global positive solution of a delay differential equation with indefinite coefficients

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-16T14:52:57Z
dc.date.available 2014-03-16T14:52:57Z
dc.date.issued 2012-06
dc.identifier.citation Tyagi, Jagmohan, “A global positive solution of a delay differential equation with indefinite coefficients”, Applied Mathematics Letters, DOI: 10.1016/j.aml.2012.03.019, vol. 25, no. 7, pp. 1068-1070, Jul. 2012. en_US
dc.identifier.issn 0893-9659
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/810
dc.identifier.uri https://dx.doi.org/10.1016/j.aml.2012.03.019
dc.description.abstract In this note, we show the existence of a global positive solution for a class of first-order delay differential equations: x′(t)+a1(t)x(t)+a2(t)x(t−h(t))=0.x′(t)+a1(t)x(t)+a2(t)x(t−h(t))=0. Turn MathJax on In this study, we allow a1a1 and a2a2 to be of oscillating nature. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 25, No. 7, pp. 1068-1070
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject General theory en_US
dc.subject Linear functional differential equations en_US
dc.title A global positive solution of a delay differential equation with indefinite coefficients en_US
dc.type Article en_US
dc.relation.journal Applied Mathematics Letters


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account